# SDR GLBA97118

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STEERING GOING TO THE RIGHT BEYOND RUDDER AUTHORITY.  AIRCRAFT RETURNED TO GATE AND THE STEERING WAS ADJUSTED.  HIGH SPEED TAXI PERFORMED TO VERIFY OPS.  OPS CHECK GOOD.  (X)
